MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG
Model Number 154114A
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the urinary drainage bag had a hard time irrigating bladders postoperatively and clots are getting caught in the tubing.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be ¿obstruction in tube".It is unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "direction for use: visually inspect the product for any imperfection or surface deterioration prior to use.If package is opened or damaged or if any imperfection or surface deterioration is observed do not use.1.Remove protective cap from drainage tube catheter adapter and connect drainage tube to the catheter.2.Position hanger on bedside rail near the foot of the bed.3.Use sheeting slip to secure drainage tube sheet.Important : position drainage tube in a straight fashion from catheter to drainage bag.4.To empty bag: a.Remove outlet tube from housing : gently squeeze connector arms and pull tube from housing.B.Release clamp and empty bag.C.After emptying reclamp outlet tube and slide connector into housing until connector arms engage.5.Periodic observation of this system should be made to ensure the urine is flowing freely.If a standing column of urine is observed check for correct positioning of bag and the for physical obstruction.If correct positioning or removal of physical obstruction does not allow free flow, the bag may have to be changed." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® URINARY DRAINAGE BAG
Common Device Name
DRAINAGE BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16529129
Report Number1018233-2023-01677
Device Sequence Number14108789
Product Code KNX
UDI-Device Identifier00801741029547
UDI-Public(01)00801741029547
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number154114A
Device Catalogue Number154114A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown